# SDR ABXA9700029

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Frozen
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDOW DIFFICULT TO OPEN.  COULD NOT DUPLICATE, SUSPECT ICE, OPS CHECKED GOOD PER DC-9 MM 56-10-3.
